# SDR R61A201711050812

- Difficulty date: November 5, 2017
- Submitted: November 5, 2017
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 25,057 hours, 19,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - CORROSION ON THE RT I/B SEAT TRACK FR23-34/43.  PERFORMED SEAT TRACK SPLICE REPAIR ON RT INBD AT FR 28-29 REF SRM 53-00-10/REPAIR 01 AND PERFORMED PERMANENT REPAIR IN ACCORDANCE WITH ETD2017-170-088873.
